Complutense University Library

Complex Interpolation, Minimal Methods and Compact Operators


Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2004) Complex Interpolation, Minimal Methods and Compact Operators. Mathematische Nachrichten, 263-26 . pp. 67-82. ISSN 0025-584X

[img] PDF
Restringido a Repository staff only hasta 2020.


Official URL:


We characterize compact operators between complex interpolation spaces and between spaces obtained by using
certain minimal methods in the sense of Aronszajn and Gagliardo. Applications to interpolation of compact
operators are also given.

Item Type:Article
Uncontrolled Keywords: Aronszajn-Gagliardo Functors; Real Interpolation; Spaces; Reiteration; Peetre; Complex Interpolation; Minimal Interpolation Methods; Maximal Interpolation Methods; Mathematics
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15084

[1] N. Aronszajn and E. Gagliardo, Interpolation spaces and interpolation methods, Ann. Mat. Pura Appl. 68, 51–118 (1965).

[2] J. Bergh and J. L¨ofstr¨om, Interpolation Spaces. An Introduction (Springer-Verlag, Berlin, 1976).

[3] Y. Brudnyˇı and N. Krugljak, Interpolation Functors and Interpolation Spaces, Vol. 1 (North-Holland, Amsterdam, 1991).

[4] A. P. Calder´on, Intermediate spaces and interpolation, the complex method, Studia Math. 24, 113–190 (1964).

[5] F. Cobos, M. Cwikel, and P. Matos, Best possible compactness results of Lions-Peetre type, Proc. Edinburgh Math. Soc. 44, 153–172 (2001) .

[6] F. Cobos, D. E. Edmunds, and A. J. B. Potter, Real interpolation and compact linear operators, J. Funct. Analysis 88, 351–365 (1990).

[7] F. Cobos and D. L. Fernandez, On interpolation of compact operators, Ark. Mat. 27, 211–217 (1989).

[8] F. Cobos, L. M. Fern´andez-Cabrera, and A. Mart´ınez, Compact operators between K- and J-spaces, Studia Math. (to appear).

[9] F. Cobos, T. K¨uhn, and T. Schonbek, One-sided compactness results for Aronszajn-Gagliardo functors, J. Funct. Analysis 106, 274–313 (1992).

[10] F. Cobos and J. Peetre, Interpolation of compactness using Aronszajn-Gagliardo functors, Israel J. Math. 68, 220–240 (1989).

[11] M. Cwikel, Complex interpolation spaces, a discrete definition and reiteration, Indiana Univ. Math. J. 27, 1005–1009 (1978).

[12] M. Cwikel, Real and complex interpolation and extrapolation of compact operators, Duke Math. J. 65, 333–343 (1992).

[13] M. Cwikel and N. Kalton, Interpolation of compact operators by the methods of Calder´on and Gustavsson-Peetre, Proc. Edinburgh Math. Soc. 38, 261–276 (1995).

[14] M. Cwikel, N. Krugljak, and M. Mastylo, On complex interpolation of compact operators, Illinois J. Math. 40, 353–364 (1996).

[15] L. M. Fern´andez-Cabrera, Compact operators between real interpolation spaces, Math. Inequal. & Appl. 5, 283–289 (2002).

[16] J. Gustavsson, A function parameter in connection with interpolation of Banach spaces, Math. Scand. 42, 289–305 (1978).

[17] J. Gustavsson, On interpolation of weighted Lp-spaces and Ovchinnikov’s theorem, Studia Math. 72, 237–251 (1982).

[18] J. Gustavsson and J. Peetre, Interpolation of Orlicz spaces, Studia Math. 60, 33–59 (1977).

[19] S. Janson, Minimal and maximal methods of interpolation, J. Funct. Analysis 44, 50–73 (1981).

[20] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I (Springer-Verlag, Berlin, 1977).

[21] M. Mastylo, On interpolation of compact operators, Funct. Approx. Comment. Math. 26, 293–311 (1998).

[22] P. Nilsson, Reiteration theorems for real interpolation and approximation spaces, Ann. Mat. Pura Appl. 132, 291–330 (1982).

[23] V. I. Ovchinnikov, The method of orbits in interpolation theory, Math. Rep. 1, 349–515 (1984).

[24] J. Peetre, A theory of interpolation of normed spaces, Lecture Notes (Brasilia, 1963); Notes Mat. 39, 1–86 (1968).

[25] J. Peetre, Sur l’utilization des suites inconditionallement sommables dans la th´eorie des espaces d’interpolation, Rend. Sem. Mat. Univ. Padova 46, 173–190 (1971) .

[26] T. Schonbek, Interpolation of compact operators by the complex method and equicontinuity, Indiana U. Math. J. 49, 1229–1245 (2000).

[27] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators (North-Holland, Amsterdam, 1978).

Deposited On:04 May 2012 11:37
Last Modified:06 Feb 2014 10:16

Repository Staff Only: item control page